# SDR ASAA1047196

- Difficulty date: January 3, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: 65C357987
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT ON FRAME AT STA 986 & STR 19R.  REMOVED DAMAGE, INSTALLED DOUBLER.
